On sets associated to conditional equation of exponential function
Abstract
In the present paper we give a description and properties of the system of cones over Q which are one of parameters determining the solutions of the conditional equation of exponential function.
References
A. Bahyrycz, The characterization of the indicator plurality function, Wyż. Szkoła Ped. Kraków Rocznik Nauk.-Dydakt. Prace Matematyczne 15 (1998), 15-35.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Bahyrycz, On the problem concerning the indicator plurality function, Opuscula Math. 21 (2001), 11-30.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Bahyrycz, Z. Moszner, On the indicator plurality function, Publicationes Math. 61/3-4 (2002), 469-478.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.L. Forti, L. Paganoni, Description of the solution of a system of functional equations related to plurality functions: the low-dimensional cases, Results Math. 27 (1995), 346-361.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.L. Forti, L. Paganoni, A system of functional equations related to plurality functions. A method for the construction of the solutions, Aequationes Math. 52 (1996), 135-156.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities. Cauchy’s Equation and Jensen’s Inequality, PWN, Uniwersytet Śląski, Warszawa – Kraków – Katowice, 1985.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Sur les fonctions de pluralité, Aequationes Math. 47 (1994), 175-190.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Remarques sur la fonction de pluralité, Results Math. 50 (1995), 387-394.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, La fonction d’indice et la fonction exponentielle, Annales Academiae Pedagogicae Cracoviensis Studia Mathematica 2 (2002), 23-38.
##plugins.generic.googleScholarLinks.settings.viewInGS##
F.S. Roberts, Characterization of the plurality function, Math. Soc. Sci. 21 (1991), 101-127.
##plugins.generic.googleScholarLinks.settings.viewInGS##
F.S. Roberts, On the indicator function of plurality function, Math. Soc. Sci. 22 (1991), 163-174.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z.S. Rosenbaum, P290S2, Aequationes Math. 46 (1993), 317-319.
##plugins.generic.googleScholarLinks.settings.viewInGS##